ChAdOx1 nCOV-19 vaccine-induced immune thrombotic thrombocytopenia and cerebral venous sinus thrombosis (CVST).
Аннотация
A 27-year-old fit and well man presented with intermittent headaches associated with eye floaters and vomiting. His symptoms started 48 hours after having the first dose of ChADOx1 nCOV-19 vaccine (Vaxzevria, previously AstraZeneca COVID-19 vaccine; AstraZeneca) and bloods showed raised D-dimer, low platelets and fibrinogen. CT venogram demonstrated significant cerebral venous sinus thrombosis. He was immediately started on intravenous immunoglobulins and dabigatran after liasing with haematologist. The next day, he complained of worsening headache and new homonymous hemianopia. Repeat CT of the head showed an acute parenchymal bleed with subdural extension and was given idarucizumab and high-dose steroids. He had an emergency decompressive craniotomy and external ventricular drain as his intracranial pressures were difficult to control. Despite full medical and surgical management, his intracranial pressures continued to rise and his brain injury was felt to be too devastating and was deemed unsurvivable.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.